# SDR MASA20210405127

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 485-572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS IN SECTION FS:485 TO FS: 572 STGR 15 RH) (FS: 572 TO FS: 661 +16, STGR 15LH, RH)|CORRECTIVE ACTION: SIDE SEAT RAILS WERE REPLACED PER CRJ-900 SRM: 53-00-49-400-800 CONF 04.
